RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2009, Volume 73, Issue 5, Pages 171–180 (Mi izv2743)  

On Harnack's inequality for almost solutions of elliptic equations

V. M. Miklyukov

Volgograd State University

Abstract: We establish an analogue of Harnack's inequality for almost solutions of $A$-harmonic equations.

Keywords: Harnack's inequality, almost solution, equation of elliptic type.

DOI: https://doi.org/10.4213/im2743

Full text: PDF file (445 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2009, 73:5, 1023–1031

Bibliographic databases:

UDC: 517.95
MSC: 35B05, 35J15, 35J60
Received: 06.11.2007

Citation: V. M. Miklyukov, “On Harnack's inequality for almost solutions of elliptic equations”, Izv. RAN. Ser. Mat., 73:5 (2009), 171–180; Izv. Math., 73:5 (2009), 1023–1031

Citation in format AMSBIB
\Bibitem{Mik09}
\by V.~M.~Miklyukov
\paper On Harnack's inequality for almost solutions of elliptic equations
\jour Izv. RAN. Ser. Mat.
\yr 2009
\vol 73
\issue 5
\pages 171--180
\mathnet{http://mi.mathnet.ru/izv2743}
\crossref{https://doi.org/10.4213/im2743}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2584231}
\zmath{https://zbmath.org/?q=an:1179.35122}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2009IzMat..73.1023M}
\elib{http://elibrary.ru/item.asp?id=20358697}
\transl
\jour Izv. Math.
\yr 2009
\vol 73
\issue 5
\pages 1023--1031
\crossref{https://doi.org/10.1070/IM2009v073n05ABEH002471}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000272485400006}
\elib{http://elibrary.ru/item.asp?id=18094027}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-71449120714}


Linking options:
  • http://mi.mathnet.ru/eng/izv2743
  • https://doi.org/10.4213/im2743
  • http://mi.mathnet.ru/eng/izv/v73/i5/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:297
    Full text:82
    References:35
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019